Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 3, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 14, 2024, 6:28 PM CDT for Atoka County, Coal County, Johnston County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 6:28 PM CDT (23:28 UTC)
- Expired
- Mar 14, 2024, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Atoka County, OK, Coal County, OK, Johnston County, OK
The radar
The Norman radar (KTLX), 141 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:30 PM CDT | HAIL 1 | Fillmore, OK | Delayed report. Time is estimated via radar. |
| Mar 14, 6:45 PM CDT | HAIL 2 | Wapanucka, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2303 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 11.5
The text
As transmitted.
245
WFUS54 KOUN 142328
TOROUN
OKC005-029-069-150015-
/O.NEW.KOUN.TO.W.0003.240314T2328Z-240315T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
628 PM CDT Thu Mar 14 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Johnston County in southeastern Oklahoma...
South central Coal County in southeastern Oklahoma...
Southwestern Atoka County in southeastern Oklahoma...
* Until 715 PM CDT.
* At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fillmore, moving northeast at 25 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wapanucka, Milburn, Caney, Coleman, Fillmore, and Boggy Depot Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3420 9652 3428 9658 3446 9627 3425 9618
TIME...MOT...LOC 2328Z 245DEG 20KT 3425 9650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MDU2 follow-up statements
838
WWUS54 KOUN 142339
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
639 PM CDT Thu Mar 14 2024
OKC005-029-069-150015-
/O.CON.KOUN.TO.W.0003.000000T0000Z-240315T0015Z/
Johnston OK-Coal OK-Atoka OK-
639 PM CDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EAST
CENTRAL JOHNSTON...SOUTH CENTRAL COAL AND WEST CENTRAL ATOKA
COUNTIES...
At 638 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Coleman, moving northeast at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wapanucka, Coleman, and Boggy Depot Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3425 9645 3432 9651 3446 9627 3430 9620
TIME...MOT...LOC 2338Z 243DEG 21KT 3430 9642
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MDU507
WWUS54 KOUN 142358
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
658 PM CDT Thu Mar 14 2024
OKC069-150007-
/O.CAN.KOUN.TO.W.0003.000000T0000Z-240315T0015Z/
Johnston OK-
658 PM CDT Thu Mar 14 2024
...THE TORNADO WARNING FOR EAST CENTRAL JOHNSTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3430 9641 3438 9641 3445 9629 3446 9627
3438 9623 3435 9623
TIME...MOT...LOC 2357Z 231DEG 26KT 3440 9629
$$
OKC005-029-150015-
/O.CON.KOUN.TO.W.0003.000000T0000Z-240315T0015Z/
Coal OK-Atoka OK-
658 PM CDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTH
CENTRAL COAL AND WEST CENTRAL ATOKA COUNTIES...
At 657 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Olney, moving northeast at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Coal and west central Atoka Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3430 9641 3438 9641 3445 9629 3446 9627
3438 9623 3435 9623
TIME...MOT...LOC 2357Z 231DEG 26KT 3440 9629
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MDUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 14, 3:22 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 14, 3:22 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Norman OK 322 PM CDT Thu Mar 14 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Friday) Issued at 319 PM CDT Thu Mar 14 2024 We will see a brief lull in the convection across our area as the severe storms have moved into eastern Oklahoma. The cold front/dryline surface boundary has moved through the OKC area and just east of the H.E. Bailey Turnpike in southcentral Oklahoma. Severe thunderstorms expected to redevelop in the moist warm unstable sector ahead of the surface boundary in the next couple of hours with the risk area this evening across southeast Oklahoma. Moderate surface-based instability and strong deep-layer shear within the warm sector could maintain organized severe thunderstorms with supercells capable of producing large damaging hail (up to baseballs), damaging downburst wind gusts (up to 80 mph) and a few tornados. An additional flood risk will also persist as heavy rain could result in some localized flooding. The cold front may not make it through our southeast CWA until midnight when the severe risk shifts east and entirely out of our southeastern counties. A cut-off low system stalled over the Southwestern U.S. will start expelling a series of shortwave disturbances downstream over the Southern Plains bringing periods of rain to a few elevated storms back into our area Friday and early into the long-term period. Will have rain POPs (20-40%) in place near the Red River for Friday afternoon as well as our western north Texas counties in fairly stable air. Another shortwave will be expelled over the Southern High Plains. Although deterministic models & NBM keep our west dry as well as very low probabilities with the ensembles, several HRRR runs paint rain across our west with a moist forecast sounding, so will add very low rain POPs across southwest Oklahoma. The remainder of our area should stay dry although cooler and cloudy with northeast winds as temperatures return to more seasonably average. Did go slightly cooler than NBM with Fridays MaxT using the CONSMOS guidance. && .LONG TERM... (Friday night through next Wednesday) Issued at 319 PM CDT Thu Mar 14 2024 The cut-off system never gets recaptured by the main westerly polar flow and continues to spin over Southwestern U.S. and gradually weaken until dissipating by the middle of next week. However before weakening, it will continue expelling shortwaves over the Southern Plains with rain & elevated storm chances for Saturday across all of western through southcentral Oklahoma and western north Texas. Will include a mention of thunder due weak instability/MUCAPE values over northern Texas. Although moisture will be saturated at the mid- levels, not entirely confident when lower levels will moisten up based on model forecast soundings so will keep Saturday rain POPs around 50% with very low POPs (20%) for Sunday restricted across far southwest Oklahoma and adjacent northern Texas. A large open trough in the polar jet flow digging through the eastern half of the country will push a cold front across the Central Plains. Sundays cold front could push partially across our forecast area reinforcing our northerly winds with an additional shot of Canadian-based air resulting in a colder Sunday night while maintaining seasonably average temperatures on Monday. High surface pressure settles through Monday night with a warming trend starting Tuesday as winds shift out of the southwest under a building upper ridge in the weaker southerly subtropical jet flow. As the aforementioned cut-off low dissipates Wednesday, both GFS & ECMWF develop an open trough over the Southwestern U.S. where the pressure heights had fallen, with that trough digging through the Southern Plains during the latter half of next week. Strong southerly flow starting Wednesday could bring a return of low-level moisture transport coming up from the gulf and perhaps forming a dryline across the Southern High Plains through western Texas. With our forecast area in the warm moist unstable sector with surface boundaries to our west and north and an upper disturbance approaching, will see thunderstorm chances return during the latter half of next week. We may not see the cold front from this system push through until late Friday. && .AVIATION... (12Z TAFS) Issued at 632 AM CDT Thu Mar 14 2024 MVFR cigs expected in moist sector/east of dryline this morning, especially near and east of KLAW/KOKC/KPNC, before mixing out west to east in the first 2 to 4 hours of forecast. MVFR cigs expected to last much of the day at KDUA. Will confine mention of TSRA to KDUA this afternoon into the evening. Northerly wind shift will make quicker progress than previously forecast, but stronger north winds will spread over region this evening and overnight as lower level ridge surges south. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 45 62 42 66 / 0 0 0 10 Hobart OK 44 61 41 62 / 0 20 10 30 Wichita Falls TX 48 63 46 64 / 0 20 10 40 Gage OK 39 57 35 64 / 0 10 0 20 Ponca City OK 44 64 40 68 / 0 0 0 0 Durant OK 52 64 48 68 / 90 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...68 LONG TERM....68 AVIATION...11
Hazardous weather outlook, Mar 14, 3:36 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 336 PM CDT Thu Mar 14 2024 OKZ004>048-050>052-TXZ083>090-152045- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 336 PM CDT Thu Mar 14 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Thunderstorms are expected to continue through the evening hours across southeast Oklahoma. Some of these storms will be capable of producing supercells with severe risks of hail up to baseball size, damaging downburst wind gusts up to 80 mph, and a medium potential for a few tornados. Heavy rainfall under some of these storms could also result in some localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorms will be possible across southern Oklahoma and western north Texas on Friday through Saturday night. Severe storms are not expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 14, 6:02 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
602 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM Hail 3 SW Ada 34.75N 96.70W
03/14/2024 E3.25 inch Pontotoc OK Public
Report from mPING: Baseball+ (3.25 in.).
&&Local storm report, Mar 14, 6:07 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
607 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Hail 1 S Ada 34.76N 96.67W
03/14/2024 E2.75 inch Pontotoc OK Public
Report from mPING: Baseball (2.75 in.).
&&Local storm report, Mar 14, 6:12 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
612 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM Hail 2 SSW Byng 34.83N 96.67W
03/14/2024 E2.50 inch Pontotoc OK Public
Report from mPING: Tennis Ball (2.50 in.).
&&
RRBLocal storm report, Mar 14, 6:14 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
614 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Hail 2 E Ada 34.78N 96.63W
03/14/2024 E4.00 inch Pontotoc OK Public
&&
RRBLocal storm report, Mar 14, 6:23 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
623 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Hail 2 NE Mill Creek 34.42N 96.79W
03/14/2024 E1.00 inch Johnston OK Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Mar 14, 6:27 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
627 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Hail 3 N Lebanon 34.03N 96.90W
03/14/2024 E1.75 inch Marshall OK Trained Spotter
&&
RRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 12:15 AM CDT | Special Weather Statement | OUN | Grant | 30 min |
| Mar 14, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 24 min |
| Mar 14, 1:14 AM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Mar 14, 10:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| Mar 14, 10:56 AM CDT | Special Weather Statement | OUN | Garvin | 34 min |
| Mar 14, 11:01 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Mar 14, 11:13 AM CDT | Special Weather Statement | OUN | Garvin | 47 min |
| Mar 14, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 42 min |
| Mar 14, 11:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Stephens | 41 min |
| Mar 14, 11:21 AM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| Mar 14, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| Mar 14, 11:32 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 118 min |
| Mar 14, 11:43 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 107 min |
| Mar 14, 11:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Mar 14, 11:49 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 41 min |
| Mar 14, 11:54 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 111 min |
| Mar 14, 11:58 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 47 min |
| Mar 14, 12:06 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 39 min |
| Mar 14, 12:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 49 min |
| Mar 14, 12:18 PM CDT | Tornado Warning | OUN | Seminole | 27 min |
| Mar 14, 12:23 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 52 min |
| Mar 14, 12:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 34 min |
| Mar 14, 12:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 62 min |
| Mar 14, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 42 min |
| Mar 14, 12:45 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 60 min |
| Mar 14, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 49 min |
| Mar 14, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 46 min |
| Mar 14, 1:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| Mar 14, 1:11 PM CDT | Areal Flood Advisory | OUN | Hughes, Seminole | 2 hr |
| Mar 14, 1:35 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 40 min |
| Mar 14, 1:38 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 2 hr |
| Mar 14, 1:39 PM CDT | Special Weather Statement | OUN | Love | 36 min |
| Mar 14, 1:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| Mar 14, 3:37 PM CDT | Special Weather Statement | OUN | Johnston | 23 min |
| Mar 14, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 46 min |
| Mar 14, 3:45 PM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| Mar 14, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 50 min |
| Mar 14, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 47 min |
| Mar 14, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 44 min |
| Mar 14, 4:44 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| Mar 14, 4:45 PM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Mar 14, 4:47 PM CDT | Special Weather Statement | OUN | Love | 28 min |
| Mar 14, 4:54 PM CDT | Areal Flood Advisory | OUN | Hughes, Seminole | 66 min |
| Mar 14, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 36 min |
| Mar 14, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| Mar 14, 5:20 PM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 48 min |
| Mar 14, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 57 min |
| Mar 14, 5:37 PM CDT | Special Weather Statement | OUN | Coal | 23 min |
| Mar 14, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 48 min |
| Mar 14, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 29 min |
| Mar 14, 5:51 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 39 min |
| Mar 14, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 48 min |
| Mar 14, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 48 min |
| Mar 14, 6:01 PM CDT | Special Weather Statement | OUN | Coal | 29 min |
| Mar 14, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| Mar 14, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 31 min |
| Mar 14, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Mar 14, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 39 min |
| Mar 14, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 47 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.